March 23, 2010
It's definitely fine to take those other supplements along with ParaGONE (or any other cleanse you choose). We do suggest separating supplements when possible just to be on the safe side.
Diarrhea is not typical when cleansing, but softer stool is normal. ParaGONE does not contain a significant bowel cleanse so this shouldn't be an issue. I wouldn't say that ParaGONE is "harsh" although it does contain concentrated herbal extracts which target parasites and yeast in the digestive system. Normally, people start out with half potency and work up to full strength after a few days.
hello, I have been diagnosed with IBS and am currently taking triple fiber, 80 billion ultimate flora, ultra smart fish oil, enzymes and multivitamins...i am still having issues with excessive gas and bloating/cramping. I am now thinking it may be parasites...is paragone harsh for sensitive stomachs? should I be expecting diarreah? also, while doing the cleanse should I continue taking all the supplements I previously stated??? thank you very much!
Most Users Ever Online: 68
Currently Browsing this Page:
Guest Posters: 126
Newest Members: lbkelevi, nccioniblai, rdheminovemayna, nerranoelc, PrimroseK, wilsonlam2003
Administrators: psapio: 10, tfritz: 6, renewlifesupport: 356, acurcione: 0, mjohnle: 0